# SDR CALA2016031195210

- Difficulty date: March 11, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 68,631 hours, 7,966 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Conduit
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R1 DOOR EMER LIGHT WIRE CONDUIT FOUND IN POOR CONDITION.  REPLACED EMER LIGHT, PN 65B71030-49, IDT COMPLIED WITH, NO DISCREPANCY’S NOTED.
